advertisement
Question
Posted by: ABC | 2009-03-02

Still suicidal

I don' t know if you can remember but I wrote to you 3 weeks ago about feeling suicidal while I' m in a psyciatric clinic. I attended all the group sessions and everythingg.
It s now almost 4 weeks and till I feel that way. I' m not allowed to be alone nor am I allowed to drive my car?????
I' m taking:
Xanor 0.5 at 6pm
Dormonoct 2mg 1 at night
Seroquel 200mg 1 in the mornng and 1 at night
Camcolit 400mg 2 and a half at night
Cipralex 20mg 1 tab at night

Psyciatrist said my Lithiam levels are at 3 and he wants them at 8?

When will I starts seeing a difference? Or should just stick with my original plan and off my self???


Thanks for your time

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Pleased to hear you're still with us ; sorry to hear you're still feling so glum. Lithium is one of the rare drugs where blood levels can be relatively easily measured and are significant --- too low a level and it won't be effective, too high a level and the side-effects would be unpleasant, for no added benefit. Your psychiatrist will decide on the level to aim at, knowing you and the usual results from the blood lab locally.
ABSOLUTELY DO NOT --- *NOT* --- work on any sort of plan about offing yourself. This situation will not endure, so you ought to endure to reach the more peaeful places ahead.
And have more conversations with your shrink, bing very frank about how you feel, and asking him ( with the wisdom of his experience and knowledge of you ) for answers to your very cogent questions. The others are as mood stabilizers and to relieve the depression. There are many other meds, and combinations, to try, and it's worth persisting to find the right combo that will suit your particular chemistry, and enable you to enjoy more stability and positiveness.
The Xanor and Dormonoct are presumably for anxiety symptoms and to help you sleep better.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement